# SDR SCNA99155

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHTS OVER THE AISLE AT SEAT 5 AND THE OVERWING LIGHTS ABOVE THE LEFT OVERWING EXITS WERE FOUND INOPERATIVE.  RELAMPED 5 SOCKETS AT AISLE SEAT 5 WITH 328 LAMPS.  REMOVED AND REPLACED BATTERY PACK FOR THE LEFT OVERWING EXIT LIGHTS.  OPERATIONALLY CHECKS GOOD IAW MM 345022.
